| Model Number |
N/A |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined that the evac was giving water valve and comm errors.The coupler nose board had burnt contacts and the water valve needed to be rebuilt.The coupler nose board was replaced and the master and hot water valves were rebuilt and resolved the reported issue.Device is used for treatment.A definitive root cause cannot be determined.The event is confirmed.
Event or Problem Description
It was reported that during cleaning this evac was giving valve errors and having communication errors.Investigation found the coupler board had burnt contacts.No adverse event was reported as a result of this malfunction.